# SDR IPXA2021042768684

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 27,783 hours, 18,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEMERG LIGHTS "UNARMED" LIGHT STAYS ONR/R LIGHT SWITCH MODULE IAW AMM 33-51-08-404-011. ESR: IPC 31-12-11-13
